Electron. J. Differential Equations, Vol. 2025 (2025), No. 28, pp. 1-18.

Discrete Stein-Weiss inequalities

Chunhong Li, Tiantian Zhou

Abstract:
This article concerns the discrete Stein-Weiss inequalities with finite terms and with infinite terms. Such inequalities can be used to study the discrete Coulomb energy, nonlinear problems appearing the crystal lattice theory and graphs in neural networks. We give the limit relations between their best constants and between their extremal sequences. In addition, we obtained analogous conclusions for the reversed discrete Stein-Weiss inequality.

Submitted September 9, 2024. Published March 14, 2025.
Math Subject Classifications: 26D15, 40B05.
Key Words: Discrete Stein-Weiss inequality; best constant; reversed discrete Stein-Weiss inequality; extremal sequence
DOI: 10.58997/ejde.2025.28

Show me the PDF file (375 KB), TEX file for this article.

Chunhong Li
College of Mathematics and Computer Science
Guangxi Science and Technology Normal University
Laibin, 546100, Guangxi, China
email: lichunhong@gxstnu.edu.cn
Tiantian Zhou
Institute of Mathematics
School of Mathematical Sciences
Nanjing Normal University
Nanjing 210023, China
email: zhoutiantiannj@163.com

Return to the EJDE web page